Lancaster EPrints

Multipliers for semigroups.

Blower, Gordon (1996) Multipliers for semigroups. Proceedings of the Edinburgh Mathematical Society, 39 (2). pp. 241-252. ISSN 0013-0915

[img]
Preview
PDF (download2.pdf)
Download (422Kb) | Preview

    Abstract

    Let L be a positive invertible self-adjoint operator in L2(X;C). Using transference methods for locally bounded groups of operators we obtain multipliers for the group of complex powers Liu on vector-valued Lebesgue spaces. Using a Mellin inversion formula, we derive a sufficient condition for a function to be a multiplier of the semigroup e-tL on Lp(X;E) where E is a UMD Banach space and 1<p<∞.

    Item Type: Article
    Journal or Publication Title: Proceedings of the Edinburgh Mathematical Society
    Additional Information: http://journals.cambridge.org/action/displayJournal?jid=PEM The final, definitive version of this article has been published in the Journal, Proceedings of the Edinburgh Mathematical Society, 39 (2), pp 241-252 1996, © 1996 Cambridge University Press.
    Subjects: Q Science > QA Mathematics
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 19522
    Deposited By: ep_ss_importer
    Deposited On: 14 Nov 2008 11:07
    Refereed?: Yes
    Published?: Published
    Last Modified: 09 Oct 2013 13:12
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/19522

    Actions (login required)

    View Item